# SDR AALA971249

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 162-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION DAMAGE TO CUSP MEMBRANE, STA 162 TO STA 200.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 52-10-03.  TST:  43,411.42 HOURS.  CYCLES:  24,405.  (X)
